# SDR MALA964828

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE CARGO DOOR FRAME, AT FS 438.060, WAS FOUND TO BE CRACKED.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR ANGLE, PLATE AND FILLER IAW FAC ARM 53-20-9503.  (M)
